toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up)  Yan, Y.; Sloan, I.H. openurl 
  Title On integral equations of the first kind with logarithmic kernels Type Journal Article
  Year 1988 Publication J. Integral Equations Appl. Abbreviated Journal  
  Volume 1 Issue Pages 549-579  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number ref @ user @ YanSlo1988 Serial 86174  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: